# SDR CA000501017

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 10,862 hours
- Engine: Garrtt TFE7312
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 02109703
- Condition: Failed
- Location: Horizontal Stab
- Part time: 51,300 hours, 45,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT, FOUND HORIZONTAL STAB NORMAL MODE U/S.  SELECTED EMERGENCY STAB AND LANDED.FOUND STAB ACTUATOR NORMAL MODE MOTOR U/S.
